MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, UNIPOLAR, ANGLED

KARL STORZ SE & CO. KG ELECTRODE, UNIPOLAR, ANGLED
Model Number 011110-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will not return the device for evaluation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that during a bladder tumor resection the electrode broke.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the device was not sent to the karl storz assessment and repair department for inspection.No technical inspection could be performed, the error description provided by the customer, "011110-10 electrode broke in a case", could not be confirmed.Reviewing similar complaints of the same article code, it is most likely that the electrode got exposed to excessive force during application.A precise analysis of the cause cannot be carried out at present, as the item mentioned has not been made available to us as they were discarded by the customer.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.This event is filed under internal complaint id (b)(4).

Brand Name
ELECTRODE, UNIPOLAR, ANGLED
Common Device Name
ELECTRODE, UNIPOLAR, ANGLED
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22004846
Report Number9610617-2025-00831
Device Sequence Number9042514
Product Code FAS
UDI-Device Identifier04048438000175
UDI-Public04048438000175
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K232486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011110-10
Device Catalogue Number011110-10
Device Lot Number853647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown